# SDR FDEA201704171230

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STA 1510 LBL 8 HAS DAMAGE. REPLACED DAMAGED SEAT TRACK FROM STATION 1491 TO STATION 1531 LBL 8 REF SRM 53-70-00 FIG 1 SHEET 1 VOL 1 AND IN REF TO SR10-53-002 AND IN REF SRM 51-41-01 PAGE 10 VOL 2.
